Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb {R}^4$
HTML articles powered by AMS MathViewer

by Allan Greenleaf, Andreas Seeger and Stephen Wainger PDF
Proc. Amer. Math. Soc. 127 (1999), 3533-3545 Request permission

Abstract:

Endpoint estimates are proved for model cases of restricted X-ray transforms and singular fractional integral operators in $\mathbb {R}^{4}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 44A12, 35S30
  • Retrieve articles in all journals with MSC (1991): 44A12, 35S30
Additional Information
  • Allan Greenleaf
  • Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627
  • Email: allan@math.rochester.edu
  • Andreas Seeger
  • Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
  • MR Author ID: 226036
  • Email: seeger@math.wisc.edu
  • Stephen Wainger
  • MR Author ID: 179960
  • Email: wainger@math.wisc.edu
  • Received by editor(s): January 13, 1998
  • Published electronically: August 5, 1999
  • Additional Notes: This research was supported in part by grants from the National Science Foundation.
  • Communicated by: Christopher D. Sogge
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3533-3545
  • MSC (1991): Primary 44A12; Secondary 35S30
  • DOI: https://doi.org/10.1090/S0002-9939-99-05379-4
  • MathSciNet review: 1670367